# SDR 2009FA0000944

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: General aviation
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 606 hours, 474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE BAGGAGE ANNUNCIATOR ILLUMINATED IN FLIGHT.
